# SDR AU960447

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150M
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 649163
- Condition: Defective
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DURING RECIFICATION FOR A LEAKING PUSHROD TUBE AND REPLACEMENT OF NO1 CYLINDER, A LOWER CRANKCASE THROUGH STUD PULLED OUT - THE CRANK CASE WAS SPLIT AND IT WAS THEN FOUND THE FRONT BEARING HOUSING WAS 0.0010IN OUT OF ROUND AND THE MIDDLE HOUSING WAS +0.0005IN ON ONE SIDE AND -0.005IN ON THE OTHER -  PERSONNEL/MAINTENANCE ERROR
